# SDR 2007FA0000876

- Difficulty date: September 19, 2007
- Submitted: October 5, 2007
- Operation: General aviation
- Aircraft: N4131K
- Make and model: Ryan NAVION
- Aircraft serial: NAV41131
- Engine: Cont IO520B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: PT100GA
- Part serial: 83975
- Condition: Unreliable
- Location: Engine Oil Press
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED WITH ZERO OIL PRESSURE INDICATION. AFTER TESTING WITH DIRECT READING GAUGE IT WAS DETERMINED THAT THE ACTUAL ENGINE OIL PRESSURE WAS WITHIN LIMITS SPECIFIED BY THE MFG.  FURTHER TESTING REVEALED PRESSURE INDICATING SYSTEM WOULD OPERATE NORMALLY AFTER ENGINE TEMPERATURES HAD COOLED BUT WOULD PROVIDE FALSE INDICATIONS WITH ENGINE AT OPERATING TEMPERATURE.  FEEL THIS IS A SERIOUS PROBLEM BECAUSE THIS SYSTEM IS STC APPROVED AS A PRIMARY INSTRUMENT AND ITS MALFUNCTION COULD CAUSE UNNECESSARY AND DANGEROUS OFF AIRPORT LANDINGS.
